Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Mikhailov, A.V. and Wang, Jing Ping (2011) A new recursion operator for Adler's equation in the Viallet form. Physics Letters A, 375 (45). pp. 3960-3963. (The full text of this publication is not available from this repository)

Mikhailov, A.V. and Novikov, V.S. (2002) Perturbative symmetry approach. Journal of Physics A: Mathematical and General, 35 (22). pp. 4775-4790. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Tue Jul 15 11:52:36 2014 BST.